# SDR DJFA2011035

- Difficulty date: July 12, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500034
- Aircraft time: 149 hours, 113 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Part number: 50536910403
- Condition: Cracked
- Location: Inlet
- Part time: 149 hours, 113 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF ENGINE INLETS,  CRACKS AND MISSING/DAMAGED FASTENERS WERE FOUND ON THE RH ENGINE INLET.  THE FASTENERS WERE REPLACED.  ADDITIONAL CORRECTIVE ACTIONS REQUIRE THE REPLACEMENT OF THE INLET WITH A -405 UNIT; IN THE MEAN TIME, THE AIRCRAFT MANUFACTURER HAS DETERMINED THAT THE DAMAGE IS ACCEPTABLE AND HAS ALLOWED THE INLET TO CONTINUE IN SERVICE WITH ADDITIONAL PERIODIC INSPECTION REQUIREMENTS.  THE INLET WILL BE REPLACED AT A LATER DATE.
